# SDR IPXA2019012138139

- Difficulty date: January 20, 2019
- Submitted: January 21, 2019
- Operation: Air carrier
- Aircraft: N141UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0824
- Aircraft time: 18,734 hours, 11,923 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Discharged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A L1 DOOR DAMPNER CYLINDER DISCHARGED. SERVICED FWD DOOR DAMPER, OPS CHECK GOOD IAW AMM 52-10-14-0301.
